Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pneumonia, using zithromax - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   How can i help you
User :   i have a private medical question
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
User :   18 f
Doctor :   Kindly proceed with your query
User :   i was given an antibiotic zithromax for pneumonia and i was wondering if that would help with pid?
Doctor :   ok
Doctor :   Did you had fever, cough
User :   yes
Doctor :   Yes this antibiotic will help you
User :   with pelvic inflamatory disease as well?
Doctor :   You have to take for long time say 7 days to 10 days
User :   yes
Doctor :   Do you have lower abdomen pain, white discharge?
User :   yes
Doctor :   This help for both the conditions
Doctor :   Did you had ultrasund scan, chest x-ray done
User :   yes
User :   at first they thought i had bronchitis
Doctor :   ok
Doctor :   HIgh fever, severe cough is a sign of pneumonia
Doctor :   What about chest x-ray

Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor